# SDR DALA2022010300019

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 86,344 hours, 38,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 SEAT MOUNTED EMERGENCY LIGHT INOP SEAT ROW 4. CORRECTIVE ACTION: REPAIRED BROKEN WIRE ON SEAT LIGHT PER A320 AMM 20-00. OPS CK GOOD. (8433444)
